# SDR CA070416002

- Difficulty date: April 13, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 47,770 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: 3034389
- Condition: Cracked
- Location: Engine T5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 7 OUT OF 8 T5 INDICATION PROBES WERE FOUND WITH LOOSE OR BROKEN TERMINALS AND MISSING CERAMIC INSULATION.  THE PROBES APPEAR TO QUITE FRAGILE IN COMPARISON TO THE OEM PART.  THE PARTS IN QUESTION ARE PMA PARTS, THEIR PN 26584.  PROBES REPLACED AND AIRCRAFT RETURNED TO SERVICE (TC NR 20070416002)
